# SDR YENA2021072200471

- Difficulty date: July 8, 2021
- Submitted: July 22, 2021
- Operation: Air carrier
- Aircraft: N564JB
- Make and model: Airbus A320-232
- Aircraft serial: 2020
- Aircraft time: 70,972 hours, 25,245 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit/Cabin
- Part time: 25,150 hours, 28,395 cycles
- Stage of operation: DE
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 204, BDA-BOS. STRONG ODOR IN AIRCRAFT DURING DESCENT. FAINT IN COCKPIT, INFLIGHT SAYS VERY STRONG IN REAR OF AIRCRAFT. ( APU SYSTEM ); (REF W/O 1125473) APU R & R ON TASK CARD A320-49-11-11-400-004. MDDR CLEARED. PLACARD REMOVED. MX-4 UPDATED
